# SDR A6WA200740246

- Difficulty date: May 13, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 8,648 hours, 7,859 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED.  (K)  [07-17-07]  MAINTENANCE REMOVED DAMAGED SECTION OF DRAG ANGLE AND INSTALLED REPAIR PARTS IAW REO 601R-52-11-513 REV A.  (M)
